# SDR VNAA20231130005

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036112003
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 115322 DISCREPANCY:  CORROSION FOUND UNDER CARGO COMPARTMENT FLOOR ON LOWER SKIN FRAME AT FS1000.00 FWD OF WIFI ANTENNA. CORRECTIVE ACTION: REPAIRED FS1000 FRAME (P/N MM670-36112-003) BETWEEN STGR27 AND STGR25R IAW OLIVER WYMAN EA 23-C7-53-1453 REV IR DATED 11/14/2023.
